# SDR R7MR333635206

- Difficulty date: May 31, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Engine: Tmeca ARRIEL1
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Part serial: 15196
- Condition: Erratic
- Location: Cabin
- Part time: 199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE,  GIVES ERRATIC READINGS.  REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
